# SDR SWAA2022022844431

- Difficulty date: November 30, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,533 hours, 9,266 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING #3 KRUEGER FLAP LEADING EDGE BULLNOSE PUNCTURED AND CRACKED ON WALK AROUND / R/R'ED #3 KREUGER FLAP BULLNOSE PER AMM 27-81-11 AND CMM 57-56-44INPS 43450
